# SDR UIEA2022062100627

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747
- Aircraft serial: 30609
- Aircraft time: 89,425 hours, 16,564 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NSN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D EMER LT - OVER DOOR L5735 FOUND DIM.( M/D EMER LT - OVER DOOR L5735 LAMP REPLACED, LENS INSTALLED AND OPERATION TEST AND SYSTEM TEST CARRIED OUT RESULT 'NORMAL' IAW AMM 33-51-07 AND 33-51-00. )
